Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 473243, 11 pages
http://dx.doi.org/10.1155/2014/473243
Research Article

On Strong Convergence of Halpern’s Method Using Averaged Type Mappings

Dipartimento di Matematica ed Informatica, Universitá della Calabria, 87036 Arcavacata di Rende, Italy

Received 14 May 2014; Accepted 17 June 2014; Published 3 July 2014

Academic Editor: Luigi Muglia

Copyright © 2014 F. Cianciaruso et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Under suitable hypotheses on control coefficients, we study Halpern’s method to approximate strongly common fixed points of a nonexpansive mapping and of a nonspreading mapping or a fixed point of one of them. A crucial tool in our results is the regularization with the averaged type mappings.